Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Perpetuants

P. A. MacMahon
American Journal of Mathematics
Vol. 7, No. 1 (Oct., 1884), pp. 26-46
DOI: 10.2307/2369457
Stable URL: http://www.jstor.org/stable/2369457
Page Count: 21
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • ROYAL MILITARY ACADEMY, WOOLWICH, March 18, 1884.